Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Khomich, Valentin Ivanovich

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10

Number of views:
This page:305
Abstract pages:970
Full texts:531
References:81

http://www.mathnet.ru/eng/person13020
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/232091

Publications in Math-Net.Ru
2003
1. V. I. Khomich, “The simple substitution property for superintuitionistic propositional logics and its relation to the separability property”, Izv. RAN. Ser. Mat., 67:2 (2003),  181–210  mathnet  mathscinet  zmath  elib; Izv. Math., 67:2 (2003), 377–404  isi  scopus
1998
2. V. I. Khomich, “Separability of normalizable superintuitionistic propositional logics”, Mat. Zametki, 64:4 (1998),  606–615  mathnet  mathscinet  zmath  elib; Math. Notes, 64:4 (1998), 524–531  isi
1996
3. V. I. Khomich, “On the embeddability of some generalizations of pseudo-Boolean algebras”, Dokl. Akad. Nauk, 350:2 (1996),  174–177  mathnet  mathscinet  zmath
1992
4. V. I. Khomich, “On representation of finite pseudo-Boolean algebras and one of its applications”, Mat. Zametki, 52:2 (1992),  127–137  mathnet  mathscinet  zmath; Math. Notes, 52:2 (1992), 844–851  isi
1991
5. V. I. Khomich, “On superintuitionistic propositional logics connected with partially ordered sets”, Izv. Akad. Nauk SSSR Ser. Mat., 55:2 (1991),  384–406  mathnet  mathscinet  zmath; Math. USSR-Izv., 38:2 (1992), 375–397  isi
1990
6. V. I. Khomich, “Properties of superintuitionistic propositional calculi”, Sibirsk. Mat. Zh., 31:6 (1990),  158–175  mathnet  mathscinet  zmath; Siberian Math. J., 31:6 (1990), 1013–1026  isi
1980
7. V. I. Khomich, “On the problem of separability for superintuitionistic propositional logics”, Dokl. Akad. Nauk SSSR, 254:4 (1980),  820–823  mathnet  mathscinet  zmath
1976
8. V. I. Khomich, “A separability theorem for superintuitionistic propositional calculi”, Dokl. Akad. Nauk SSSR, 229:6 (1976),  1327–1329  mathnet  mathscinet  zmath
1970
9. V. I. Khomich, “The complexity of the realization of propositional formulae”, Dokl. Akad. Nauk SSSR, 195:5 (1970),  1050–1051  mathnet  mathscinet  zmath
10. V. I. Khomich, “The complexity of the algorithms that are connected with the realization of logico-arithmetical and propositional formulae”, Dokl. Akad. Nauk SSSR, 191:5 (1970),  1004–1006  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021